# SDR SWIA20230619002

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 20,894 hours, 12,371 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF I CALLED FOR GEAR UP-WE RECEIVED A CAUTION MESSAGE. MESSAGE WAS ONLY VISIBLE FOR A FEW SECONDS THEN IT CLEARED. THE GEAR HANDLE WAS LOCKED IN THE DOWN POSITION AND PUSHED THE DN LOCK REL BUTTON-GEAR RETRACTED WITH NO ISSUES. IT OCCURRED DURING A CRITICAL PHASE OF FLIGHT AND BEFORE I COULD COPY THE EXACT MESSAGE THE CAUTION MESSAGE EXTINGUISHED. IT LASTED WAS ONLY A FEW SECONDS WE WERE UNABLE TO SEE THE ENTIRE CAUTION MESSAGES. WE RAN THE GEAR LEVER CAN NOT BE MOVED UP NON ANNUNCIATED QRH PROCEDURE AFTERWARDS. WE CONTINUED TO PDX WITH NO ISSUES. (FLT 3468 FILED CLOSED)TROUBLESHOT GEAR UP CAUTION MESSAGE WITH FAULT CODE 32611306PSS. REMOVED AND REPLACED STEERING FEEDBACK SENSOR 1 HARNESS PER AMM 32-00-01. JACKED A/C AND CONTINUED TO RECEIVE TARGET REASONABLE STATUS MESSAGE ON PSEM1 AS FAULTED. REMOVED AND REPLACED NLG WOFW 1 SENSOR, AND ADJUSTED PER AMM 32-62-01. PERFORMED FUNCTION TEST PER AMM 32-62-01. ALL MESSAGES CLEARED. PERFORMED 5 GEAR SWINGS. OPS CHECK GOOD AT THIS TIME.
